# SDR CALA2014033190720

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 42,237 hours, 17,449 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FRAME 65 - 66 STRINGER 31R HAS CORROSION.  FRAME 65 - 69, STRINGER 31R FOUND CORRODED EXFOLIATED OUT OF LIMITS IAW SRM 51-73-11.  R & R STRINGER IAW SRM 51-72-11 & SRM 51-42-11 AT LCQ HMV2 VISIT.
